| Model Number |
40495 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event estimated based on the date the manufacturer became aware of the event.
Event or Problem Description
It was reported that the guidewire tip broke.A 200cm, 8cm poly tip v-18 control wire was selected for a procedure.During the procedure, however, it was noted that the tip of the wire broke off.There were no patient complications reported.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that the guidewire tip broke.A 200cm, 8cm poly tip v-18 control wire was selected for a procedure.During the procedure, however, it was noted that the tip of the wire broke off.There were no patient complications reported.It was further reported that the anatomical location was in the popliteal artery, and the wire was used in a popliteal dilatation procedure.The physician had used the wire but realized the tip was missing when he had tried to reuse it.Another guidewire was used to complete the procedure, and there were no patient complications.